# SDR SWIA200516314

- Difficulty date: December 9, 2005
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 8,147 hours, 7,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, PULLEY INTERCOSTAL HAS CRACKED I/B ANGLE FS 484.00; LBL 27.0, ITEM FOUND AT C-CHECK INSPECTION.  ANGLE REPLACED IAW CRJ REO 601R-53-41-059 REV A.
